Title: An Arc Length Control Procedure to Solve Parabolic Problems
Authors: BRIVIO P.a.
Citation: Computer Methods Applied Mechanics & Engineering vol. 106 p. 27-50
Publication Year: 1993
JRC N°: JRC9517
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC9517
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.

Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.